Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

 

Propagation of Gevrey Regularity for
a Class of Hypoelliptic Equations


Authors: Antonio Bove and David S. Tartakoff
Journal: Trans. Amer. Math. Soc. 348 (1996), 2533-2575
MSC (1991): Primary 35H05, 35G05, 35D10, 46F99
MathSciNet review: 1340171
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We prove results on the propagation of Gevrey and analytic wave front sets for a class of $C^\infty $ hypoelliptic equations with double characteristics.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC (1991): 35H05, 35G05, 35D10, 46F99

Retrieve articles in all journals with MSC (1991): 35H05, 35G05, 35D10, 46F99


Additional Information

Antonio Bove
Affiliation: Dipartimento di Matematica, Università di Bologna, 40127 Bologna, Italy
Email: bove@dm.unibo.it

David S. Tartakoff
Affiliation: Department of Mathematics, University of Illinois at Chicago, 851 S. Morgan, m/c 249, Chicago Illinois 60607-7045, U.S.A.
Email: dst@uic.edu

DOI: http://dx.doi.org/10.1090/S0002-9947-96-01557-7
PII: S 0002-9947(96)01557-7
Received by editor(s): November 21, 1994
Article copyright: © Copyright 1996 American Mathematical Society